Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

New proofs of Chapman's $ {\rm CE}$ mapping theorem and West's mapping cylinder theorem


Authors: A. Fathi, A. Marin and Y. M. Visetti
Journal: Proc. Amer. Math. Soc. 67 (1977), 327-334
MSC: Primary 57A20
DOI: https://doi.org/10.1090/S0002-9939-1977-0461513-7
MathSciNet review: 0461513
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This note proves two theorems of the theory of Q-manifolds; the original proofs are simplified by using Bing shrinking criterion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A20

Retrieve articles in all journals with MSC: 57A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0461513-7
Keywords: Q-manifolds, Z-sets, mapping cylinder, cell-like mappings, ANR, Bing shrinking criterion, near-homeomorphism
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society